| Catalog Number |
TSVT4B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.H6: additional h6- patient codes: 1690: abscess, 1932: inflammation.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that implant was removed due to peri-implantitis.Implant placed 2018, under prepped to achieve stability in soft bone.Part of max overdenture (bar retained), poor patient compliance, later converted to locator attachments (restored by general dds).Symptoms as a result of the event: abscess, pain, and inflammation.